# SDR SWAA115276

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 52,280 hours, 42,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, R1 DOOR SKIN AFT LOWER CORNER CRACKED AT BS 328, STR 17R.  REPARIED SKIN IAW SRM.
